# SDR UPS97824641

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND CORROSION ON FRAME F/S 1240 ABOVE LONGERON 33RT.  REMOVED CORRODED SECTION OF FRAME, FABRICATED NEW SECTION OF FRAME AND REPAIR SPLICES, DRILLED, TREATED, PRIMED AND INSTALLED FRAME AND REPAIR SPLICES IAW DC8 SRM 53-2-0 FIG 2, 51-1-8, 51-1-21.
